# SDR CA960320514

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Fuel Lever
- Part number: 188352
- Condition: Inoperative
- Location: Rt Eng Sov
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN)UNABLE TO SHUT DOWN RIGHT ENGINE WITH FUEL SHUT OFF LEVER. FUEL SHUT OFF HANDLE USED. MAINTENANCE ACTION INVOLVED REPLACING FLEXIBLE EANCO CABLE AT RIGHT ENGINE PYLON.
